# SDR IPXA2021041468204

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 63,437 hours, 21,172 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR FILED OPEN**  UPON PUSHBACK AUTO BRAKES WOULD NOT ARM IN RTO POS.  AUTO BRK SYS/AUTO BRK (LT NOT ILLUMINATED).C/W MEL:32-42-4-1A.
